RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1946, Volume 10, Issue 3  


Sur la meilleure approximation des fonctions $\int\limits^\infty_0|y|^s d\psi(s)$ sur le segment $(-1,+1)$
S. Bernstein
185
Sur quelques classes de fonctions orthogonales
B. Gagaeff
197
Approximation of functions in the mean by trigonometrical polynomials
S. Nikolsky
207
Relations between upper bounds of derivatives of functions of a real variable
A. Rodov
257
On a certain orthonormalized sequence
P. Chagleev
271
Sur les fonctions-vecteurs complètement additives
A. Liapounoff
277
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019